# SDR FDEA201412104101

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE ON LT WING REAR LOWER SPAR TO BE DIFFERENT.  COMPLY WITH EA 8-5710-T0313003 PT 1.
